Related Experiment Video
Updated: Mar 28, 2026

Pre-clinical Evaluation of Tyrosine Kinase Inhibitors for Treatment of Acute Leukemia
Published on: September 18, 2013
Imatinib-induced dental hyperpigmentation in chronic myeloid leukemia in an adult female
Prabhat Agrawal1, Omkar Singh1, Ashwini Kumar Nigam1
1Department of Medicine, S N Medical College, Agra, Uttar Pradesh, India.
Abstract:
The course of chronic myeloid leukemia (CML) has changed since the introduction of imatinib, and its side-effects are still being reported. We are reporting a case of a CML patient who presented to us with discoloration of the upper front teeth following 6 months of therapy with imatinib. On detailed evaluation, the patient was found to have imatinib-induced dental hyperpigmentation.
More Related Videos
Related Concept Videos
Chronic Kidney Disease II: Clinical Manifestations
Combination Therapies and Personalized Medicine
The combination of the drug acetazolamide and sulforaphane is a good example of combination therapy to treat cancer. The cells in the interior of a large tumor often die due to the hypoxic and...

